# SDR CA971015035

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727171C
- Engine: Pwa JT8D7A
- System (JASC): 7500 · Engine Bleed Air System
- Part: Flange
- Part number: 69253011
- Condition: Cracked
- Location: Bleed Duct
- Component: Boeing, 69253011
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BLEED AIR DUCT CRACKED AT FLANGE. REPLACED.
